Translator Disclaimer
October, 2017 Foundation of symbol theory for analytic pseudodifferential operators, I
Takashi AOKI, Naofumi HONDA, Susumu YAMAZAKI
J. Math. Soc. Japan 69(4): 1715-1801 (October, 2017). DOI: 10.2969/jmsj/06941715

Abstract

A new symbol theory for pseudodifferential operators in the complex analytic category is given. Here the pseudodifferential operators mean integral operators with real holomorphic microfunction kernels. The notion of real holomorphic microfunctions had been introduced by Sato, Kawai and Kashiwara by using sheaf cohomology theory. Symbol theory for those operators was partly developed by Kataoka and by the first author and it has been effectively used in the analysis of operators of infinite order. However, there was a missing part that links the symbol theory and the cohomological definition of operators, that is, the consistency of the Leibniz–Hörmander rule and the cohomological definition of composition for operators. This link has not been established completely in the existing symbol theory. This paper supplies the link and provides a cohomological foundation of the symbolic calculus of pseudodifferential operators.

Citation

Download Citation

Takashi AOKI. Naofumi HONDA. Susumu YAMAZAKI. "Foundation of symbol theory for analytic pseudodifferential operators, I." J. Math. Soc. Japan 69 (4) 1715 - 1801, October, 2017. https://doi.org/10.2969/jmsj/06941715

Information

Published: October, 2017
First available in Project Euclid: 25 October 2017

zbMATH: 1381.32014
MathSciNet: MR3715821
Digital Object Identifier: 10.2969/jmsj/06941715

Subjects:
Primary: 32W25
Secondary: 14F05, 35A27, 35S05

Rights: Copyright © 2017 Mathematical Society of Japan

JOURNAL ARTICLE
87 PAGES


SHARE
Vol.69 • No. 4 • October, 2017
Back to Top